How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56580
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

Over the last few days, i have had bruises appear on my legs

Customer Question

Over the last few days, i have had bruises appear on my legs and a bit round my stomach, although not painful.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 2 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.
Do you take any aspirin or over the counter pain medicines?
take any prescription drugs?
have any other bleeding issues?
Dr. Phil, MD and other Medical Specialists are ready to help you
Expert:  Dr. Phil, MD replied 2 years ago.
can you reply to the above questions Sean?
thanks :)
Customer: replied 2 years ago.

No other bleeding issues, i don't take aspirin or other precription, only steriod ccream my psorasis

Expert:  Dr. Phil, MD replied 2 years ago.
are the bruises in the area where you use the steroid cream?
what steroid cream is it?
Customer: replied 2 years ago.

just for psorasis, betanovate

Expert:  Dr. Phil, MD replied 2 years ago.
are the bruises in the area where you put the cream?
Customer: replied 2 years ago.

No

Expert:  Dr. Phil, MD replied 2 years ago.
Okay, I think this is likely nothing to worry about Sean.
However, I would get some blood work to be sure.
I would get platelet levels, INR, PT and PTT as a basic screening
However, if you are not having any other bleeding then it is likely nothing to worry about.